# SDR 08FDEA00591

- Difficulty date: February 25, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 1280, RBL6, RBL10, RBL14.  CORROSION FOUND EXCEED LIMITS IN SRM 53-00-51 FIG 101. REPAIR CARRIED OUT IAW SRM 53-00-51, REPAIR 3, FIG. 201.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
